# SDR DXTA200601510

- Difficulty date: July 19, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N800QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600598
- Aircraft time: 3,540 hours, 2,793 cycles
- Engine: Pwa JT15D5
- Engine time: 3,540 hours, 2,793 cycles
- System (JASC): 7603 · Power Lever
- Part: Throttle Cable
- Condition: Misrigged
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: D

## Discrepancy

DURING THE CONTROLS AND SPEEDBRAKE TEST THE LT ENGINE SHUTDOWN AFTER BRINGING THE LT THROTTLE TO IDLE.  FOUND LT ENGINE THROTTLE IMPROPERLY RIGGED AND ASSEMBLED, ALLOWING FCU TO BE PARTIALLY INTO CUT OFF.  RIGGED THROTTLE IAW CHAPT 71-11-03 PARA 2 OF MM.  PERFORMED GROUND RUN AND LT ENGINE OPERATIONALLY CHECKED GOOD.  ALSO CHECKED RT ENGINE RIGGING AND FOUND TO BE GOOD.  RT ENGINE OPERATIONALLY CHECKED GOOD ON ENGINE RUN.
